# SDR CALA2014010290013

- Difficulty date: December 30, 2013
- Submitted: January 3, 2014
- Operation: Air carrier
- Aircraft: N509UA
- Make and model: Boeing 757222
- Aircraft serial: 24763
- Aircraft time: 75,639 hours, 28,176 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Condition: Damaged
- Location: L2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR LEAK AT 2L, FOUND DOOR FRAME VERY ROUGH AT SEAL INTERFACE.  FOUND LARGE GAPS IN SEAL AT LOWER GATE AREA.  SMOOTHED & CONTOURED FRAME AREA, FILLED GAPS IN SEAL AT LOWER GATE.
